# SDR 04FDEA01963

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, PIVOT HOLE FOUND CORRODED.  RT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, PIVOT HOLE   CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL DIAMETER = 2.256 INCH, FINAL DIAMETER=2.329 INCH, AND REPAIRED AS PER EA NR 1-5740-76785,  TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
